Alert archive / Tennessee / River Flood Advisories in 2021

River Flood Advisory 33, NWS Nashville, TN

March 18, 20214 counties in Tennessee

NWS Nashville, TN issued this river flood advisory at Mar 18, 2021, 4:22 PM CDT for 4 counties in Tennessee. It was in force for 34 days.

The area

The outline as issued.

The facts

Issued
Mar 18, 2021, 4:22 PM CDT (21:22 UTC)
Expired
Apr 21, 2021, 9:27 AM CDT
In force
34 days
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Decatur County, TN, Hardin County, TN, Perry County, TN, Wayne County, TN

The radar

The Nashville radar (KOHX), 159 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tennessee River at Clifton (CLNT1).

Action stage
364 ft
Minor stage
370 ft
Moderate stage
376 ft
Major stage
385 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

941 
WGUS84 KOHX 182122
FLSOHX

Flood Advisory
National Weather Service Nashville TN
422 PM CDT Thu Mar 18 2021

...The National Weather Service in Nashville has issued a Flood 
Advisory for the following rivers in Tennessee...

  Tennessee River At Clifton affecting Wayne, Perry, Hardin and 
  Decatur Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.


TNC039-071-135-181-190930-
/O.NEW.KOHX.FL.Y.0033.210318T2122Z-000000T0000Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
422 PM CDT Thu Mar 18 2021

The National Weather Service in Nashville has issued a

* Flood Advisory for
  the Tennessee River At Clifton.
* From this afternoon until further notice.
* There is no current observed data.
* Action stage is 364.0 feet.
* Flood stage is 370.0 feet.
* Forecast...The river is expected to rise to a crest of 368.9 feet 
  Monday evening.
* Impact...At 369.0 feet, In Decatur County, water inundates Scenic 
  Lane in the Russ Farm area, cutting off all access to riverfront 
  homes in the area.


&&

LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805

$$

07
16 follow-up statements
818 
WGUS84 KOHX 190924
FLSOHX

Flood Advisory
National Weather Service Nashville TN
424 AM CDT Fri Mar 19 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Tennessee River At Clifton affecting Wayne, Perry, Hardin and 
  Decatur Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.


TNC039-071-135-181-192130-
/O.CON.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
424 AM CDT Fri Mar 19 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Tennessee River At Clifton.
* Until further notice.
* The river will continue to slowly rise over the next 48 hours.
* Action stage is 364.0 feet.
* Flood stage is 370.0 feet.
* Forecast...The river is expected to rise to a crest of 368.9 feet 
  Monday evening.
* Impact...At 367.0 feet, In Wayne County, water inundates the boat 
  launch areas and portions of access roads in the Beech Lake 
  Campground on Beech Lake Road.
* Impact...At 368.0 feet, In Perry County, water reaches the low 
  lying portions of access roads in the Peters Landing area.


&&

LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805

$$

Whitehead
519 
WGUS84 KOHX 192043
FLSOHX

Flood Advisory
National Weather Service Nashville TN
343 PM CDT Fri Mar 19 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Tennessee River At Clifton affecting Wayne, Perry, Hardin and 
  Decatur Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.


TNC039-071-135-181-200845-
/O.CON.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
343 PM CDT Fri Mar 19 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Tennessee River At Clifton.
* Until further notice.
* There is no current observed data.
* Action stage is 364.0 feet.
* Flood stage is 370.0 feet.
* Forecast...The river is expected to rise to a crest of 369.0 feet 
  Monday evening.
* Impact...At 369.0 feet, In Decatur County, water inundates Scenic 
  Lane in the Russ Farm area, cutting off all access to riverfront 
  homes in the area.


&&

LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805

$$

07
911 
WGUS84 KOHX 200836
FLSOHX

Flood Advisory
National Weather Service Nashville TN
336 AM CDT Sat Mar 20 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Tennessee River At Clifton affecting Wayne, Perry, Hardin and 
  Decatur Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.


TNC039-071-135-181-202045-
/O.CON.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
336 AM CDT Sat Mar 20 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Tennessee River At Clifton.
* Until further notice.
* There is no current observed data.
* Action stage is 364.0 feet.
* Flood stage is 370.0 feet.
* Forecast...The river is expected to rise to a crest of 369.0 feet 
  Monday evening.
* Impact...At 366.0 feet, In Hardin County, water inundates low 
  lying agricultural areas and access roads in the Cobb Farm area of 
  Nance Bend, including Senator Cobb Road and Colonel Hardin Road.
* Impact...At 367.0 feet, In Wayne County, water inundates the boat 
  launch areas and portions of access roads in the Beech Lake 
  Campground on Beech Lake Road.


&&

LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805

$$

Whitehead
433 
WGUS84 KOHX 201954
FLSOHX

Flood Advisory
National Weather Service Nashville TN
254 PM CDT Sat Mar 20 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Tennessee River At Clifton affecting Wayne, Perry, Hardin and 
  Decatur Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.


TNC039-071-135-181-210800-
/O.CON.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
254 PM CDT Sat Mar 20 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Tennessee River At Clifton.
* Until further notice.
* There is no current observed data.
* Action stage is 364.0 feet.
* Flood stage is 370.0 feet.
* Forecast...The river is expected to rise to a crest of 368.2 feet 
  early Monday afternoon.
* Impact...At 368.0 feet, In Perry County, water reaches the low 
  lying portions of access roads in the Peters Landing area.


&&

LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805

$$

07
152 
WGUS84 KOHX 201959
FLSOHX

Flood Advisory
National Weather Service Nashville TN
259 PM CDT Sat Mar 20 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Tennessee River At Clifton affecting Wayne, Perry, Hardin and 
  Decatur Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.


TNC039-071-135-181-210800-
/O.EXT.KOHX.FL.Y.0033.000000T0000Z-210322T2022Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
259 PM CDT Sat Mar 20 2021

...The Flood Advisory is now in effect until Monday afternoon...

The Flood Advisory continues for
  the Tennessee River At Clifton.
* Until Monday afternoon.
* There is no current observed data.
* Action stage is 364.0 feet.
* Flood stage is 370.0 feet.
* Forecast...The river is expected to rise to a crest of 368.2 feet 
  early Monday afternoon.
* Impact...At 368.0 feet, In Perry County, water reaches the low 
  lying portions of access roads in the Peters Landing area.


&&

LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805

$$

07
463 
WGUS84 KOHX 210745
FLSOHX

Flood Advisory
National Weather Service Nashville TN
245 AM CDT Sun Mar 21 2021

...The Flood Advisory is extended for the following rivers in 
Tennessee...

  Tennessee River At Clifton affecting Wayne, Perry, Hardin and 
  Decatur Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.


TNC039-071-135-181-211945-
/O.EXT.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
245 AM CDT Sun Mar 21 2021

...The Flood Advisory is now in effect until further notice...

The Flood Advisory continues for
  the Tennessee River At Clifton.
* Until further notice.
* There is no current observed data.
* Action stage is 364.0 feet.
* Flood stage is 370.0 feet.
* Forecast...The river is expected to rise.
* Impact...At 368.0 feet, In Perry County, water reaches the low 
  lying portions of access roads in the Peters Landing area.


&&

LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805

$$

Whitehead
852 
WGUS84 KOHX 211919
FLSOHX

Flood Advisory
National Weather Service Nashville TN
219 PM CDT Sun Mar 21 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Tennessee River At Clifton affecting Wayne, Perry, Hardin and 
  Decatur Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Additional information is available at www.weather.gov.


TNC039-071-135-181-220730-
/O.CON.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
219 PM CDT Sun Mar 21 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Tennessee River At Clifton.
* Until further notice.
* There is no current observed data.
* Action stage is 364.0 feet.
* Flood stage is 370.0 feet.
* Forecast...The river is expected to rise to a crest of 367.5 feet 
  early Tuesday afternoon.
* Impact...At 367.0 feet, In Wayne County, water inundates the boat 
  launch areas and portions of access roads in the Beech Lake 
  Campground on Beech Lake Road.


&&

LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805

$$

Rose
777 
WGUS84 KOHX 212044
FLSOHX

Flood Advisory
National Weather Service Nashville TN
344 PM CDT Sun Mar 21 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Tennessee River At Clifton affecting Wayne, Perry, Hardin and 
  Decatur Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Additional information is available at www.weather.gov.


TNC039-071-135-181-232045-
/O.CON.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
344 PM CDT Sun Mar 21 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Tennessee River At Clifton.
* Until further notice.
* There is no current observed data.
* Action stage is 364.0 feet.
* Flood stage is 370.0 feet.
* Forecast...The river is expected to rise to a crest of 367.5 feet 
  early Tuesday afternoon.
* Impact...At 367.0 feet, In Wayne County, water inundates the boat 
  launch areas and portions of access roads in the Beech Lake 
  Campground on Beech Lake Road.


&&

LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805

$$

07
054 
WGUS84 KOHX 231957
FLSOHX

Flood Advisory
National Weather Service Nashville TN
257 PM CDT Tue Mar 23 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Tennessee River At Clifton affecting Wayne, Perry, Hardin and 
  Decatur Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.


TNC039-071-135-181-252000-
/O.CON.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
257 PM CDT Tue Mar 23 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Tennessee River At Clifton.
* Until further notice.
* There is no current observed data.
* Action stage is 364.0 feet.
* Flood stage is 370.0 feet.
* Forecast...The river is expected to fall to 365.0 feet early 
  Sunday afternoon.
* Impact...At 366.0 feet, In Hardin County, water inundates low 
  lying agricultural areas and access roads in the Cobb Farm area of 
  Nance Bend, including Senator Cobb Road and Colonel Hardin Road.


&&

LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805

$$

FB
613 
WGUS84 KOHX 251924
FLSOHX

Flood Advisory
National Weather Service Nashville TN
224 PM CDT Thu Mar 25 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Tennessee River At Clifton affecting Wayne, Perry, Hardin and 
  Decatur Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.


TNC039-071-135-181-261930-
/O.CON.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
224 PM CDT Thu Mar 25 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Tennessee River At Clifton.
* Until further notice.
* There is no current observed data.
* Action stage is 364.0 feet.
* Flood stage is 370.0 feet.
* Forecast...The river is expected to fall to 364.5 feet Friday 
  afternoon.
* Impact...At 365.0 feet, In Decatur County, low lying areas of the 
  Riverstone Marina become inundated.


&&

LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805

$$

07
442 
WGUS84 KOHX 261936
FLSOHX

Flood Advisory
National Weather Service Nashville TN
236 PM CDT Fri Mar 26 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Tennessee River At Clifton affecting Wayne, Perry, Hardin and 
  Decatur Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Additional information is available at www.weather.gov.


TNC039-071-135-181-271800-
/O.CON.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
236 PM CDT Fri Mar 26 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Tennessee River At Clifton.
* Until further notice.
* There is no current observed data.
* Action stage is 364.0 feet.
* Flood stage is 370.0 feet.
* Forecast...The river is expected to rise to a crest of 368.3 feet 
  early Wednesday morning.
* Impact...At 368.0 feet, In Perry County, water reaches the low 
  lying portions of access roads in the Peters Landing area.


&&

LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805

$$

LaRosa
169 
WGUS84 KOHX 280517
FLSOHX

Flood Advisory
National Weather Service Nashville TN
1217 AM CDT Sun Mar 28 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Tennessee River At Clifton affecting Wayne, Perry, Hardin and 
  Decatur Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


TNC039-071-135-181-282330-
/O.CON.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1217 AM CDT Sun Mar 28 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Tennessee River At Clifton.
* Until further notice.
* There is no current observed data.
* Action stage is 364.0 feet.
* Flood stage is 370.0 feet.
* Forecast...The river is expected to rise above flood stage Tuesday 
  morning to a crest of 370.6 feet early Wednesday afternoon. It 
  will then fall below flood stage late Thursday morning.
* Impact...At 370.0 feet, In Decatur County, the boat launch and 
  parking lot areas of Riverstone Marina are flooded. In Wayne 
  County, water begins to flood portions of Beechview Drive and the 
  Beech Lake Campground on Beech Lake Road. In Perry County, access 
  roads in the Peters Landing area including Peters Landing Road 
  begin to flood. In Hardin County, in the Cobb Farm area of Nance 
  Bend and low lying portions of Senator Cobb Road and Colonel James 
  Hardin Drive begin to flood and access may be limited.


&&

LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805

$$

LaRosa
521 
WGUS84 KOHX 281656
FLSOHX

Flood Advisory
National Weather Service Nashville TN
1156 AM CDT Sun Mar 28 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Tennessee River At Clifton affecting Wayne, Perry, Hardin and 
  Decatur Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


TNC039-071-135-181-291700-
/O.CON.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1156 AM CDT Sun Mar 28 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Tennessee River At Clifton.
* Until further notice.
* There is no current observed data.
* Action stage is 364.0 feet.
* Flood stage is 370.0 feet.
* Forecast...The river is expected to rise above flood stage Tuesday 
  morning to a crest of 370.6 feet early Wednesday afternoon. It 
  will then fall below flood stage late Thursday morning.
* Impact...At 370.0 feet, In Decatur County, the boat launch and 
  parking lot areas of Riverstone Marina are flooded. In Wayne 
  County, water begins to flood portions of Beechview Drive and the 
  Beech Lake Campground on Beech Lake Road. In Perry County, access 
  roads in the Peters Landing area including Peters Landing Road 
  begin to flood. In Hardin County, in the Cobb Farm area of Nance 
  Bend and low lying portions of Senator Cobb Road and Colonel James 
  Hardin Drive begin to flood and access may be limited.


&&

LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805

$$

07
700 
WGUS84 KOHX 291553
FLSOHX

Flood Advisory
National Weather Service Nashville TN
1053 AM CDT Mon Mar 29 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Tennessee River At Clifton affecting Wayne, Perry, Hardin and 
  Decatur Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


TNC039-071-135-181-311600-
/O.CON.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1053 AM CDT Mon Mar 29 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Tennessee River At Clifton.
* Until further notice.
* There is no current observed data.
* Action stage is 364.0 feet.
* Flood stage is 370.0 feet.
* Forecast...The river is expected to rise to a crest of 372.1 feet 
  early Thursday morning.
* Impact...At 373.0 feet, In Decatur county, water inundates the 
  heli-pad in the Rivers Edge Landing subdivision.


&&

LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805

$$

07
129 
WGUS84 KOHX 311427
FLSOHX

Flood Advisory
National Weather Service Nashville TN
927 AM CDT Wed Mar 31 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Tennessee River At Clifton affecting Wayne, Perry, Hardin and 
  Decatur Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Additional information is available at www.weather.gov.


TNC039-071-135-181-010830-
/O.CON.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
927 AM CDT Wed Mar 31 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Tennessee River At Clifton.
* Until further notice.
* There is no current observed data.
* Action stage is 364.0 feet.
* Flood stage is 370.0 feet.
* Forecast...The river is expected to rise to a crest of 372.4 feet 
  Friday evening.
* Impact...At 373.0 feet, In Decatur county, water inundates the 
  heli-pad in the Rivers Edge Landing subdivision.


&&

LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805

$$

27
794 
WGUS84 KOHX 010040
FLSOHX

Flood Advisory
National Weather Service Nashville TN
740 PM CDT Wed Mar 31 2021

...The Flood Advisory is replaced with a River Flood Warning for the 
following rivers in Tennessee...

  Tennessee River At Clifton affecting Wayne and Perry Counties.

TNC135-181-010145-
/O.CAN.KOHX.FL.Y.0033.000000T0000Z-210401T0040Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
740 PM CDT Wed Mar 31 2021

...The Flood Advisory for the Tennessee River At Clifton has been 
replaced...

The Flood Advisory is replaced by a river flood warning for
  the Tennessee River At Clifton.
* There is no current observed data.
* Flood stage is 370.0 feet.
* Forecast...The river is expected to rise to a crest of 373.4 feet 
  early Sunday morning.


&&

LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805

$$

Barnwell

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 18, 2:59 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Mar 18, 2:59 PM CDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
259 PM CDT Thu Mar 18 2021

.DISCUSSION...

Used consensus blended model solution through next Thursday
afternoon per good model initialization and expected weather
pattern evolution through forecast period. Broke out an
afternoon zone grouping to mention scattered to numerous
light showers through remainder of afternoon hours. Upper
level low should move from northwest to southeast across
mid state region tonight. Isolated to scattered showers
look to be possible. Overnight lows tonight will range from
upper 30s north to lower 40s south.

On Friday, still looks like mid state will be on backside of
upper low, and strong northerly flow will keep temps cool with
highs only in low 50s for most under drier conditions.

Still also looks like that over this weekend will see an increase
in temperatures as upper ridging works its way over the region.
But, before that, the cold air advection pattern behind the
upper trough will bring lows into generally mid to upper 30s,
around freezing Cumberland Plateau Region both Saturday and
Sunday mornings. High temps will be on the rise to more seasonal
normal values in low 60s Saturday and into mid 60s Sunday with
continued dry conditions. Warming trend will continue to start
the work week with highs Monday into the upper 60s. Next chance
for rainfall will move in as Tuesday progresses with a Plains
upper level trough which continues to be further south over
past model runs. Models also want to keep an active pattern
through much of next week, with additional shortwaves bringing
chances for showers and even some thunderstorms Wednesday through
Thursday afternoon. Agreement between the models is a little
better than the morning consensus model run solutions, so
continuing to not but too much emphosize on any particular
solution, but it does look like an active pattern should
continue as next weekend approaches.

&&

.AVIATION...
12Z TAF DISCUSSION.

Showers will continue off an on for CSV this morning. Other sites
will see vicinity showers later today. Cigs will fall in and out
of IFR heights today and then likely stay low overnight tonight.
Winds will be gusty around 10 to 15 knots out of the southwest
throughout the taf period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      41  53  35  63  37 /  40  10   0   0   0
Clarksville    38  52  32  61  36 /  40  10   0   0   0
Crossville     39  48  31  58  34 /  60  10  10   0   0
Columbia       41  52  35  62  37 /  40  10   0   0   0
Lawrenceburg   41  51  36  61  37 /  40  10  10   0   0
Waverly        38  53  34  62  37 /  40  10   0   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......JB Wright
AVIATION........Adcock
Hazardous weather outlook, Mar 18, 5:21 AM CDT, 11 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Nashville TN
521 AM CDT Thu Mar 18 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-191030-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
521 AM CDT Thu Mar 18 2021

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

06

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 9:07 PM CDTAreal Flood AdvisoryOHXBedford, Giles, Lawrence, Lewis, Marshall, Maury and 1 more3 hr
Mar 17, 9:54 PM CDTSpecial Weather StatementOHXMarshall36 min
Mar 18, 5:00 AM CDTRiver Flood AdvisoryOHXBedford4 hr
Mar 18, 5:02 AM CDTRiver Flood AdvisoryOHXGiles28 hr
Mar 18, 7:17 AM CDTRiver Flood AdvisoryOHXLawrence7 hr
Mar 18, 8:23 AM CDTRiver Flood AdvisoryOHXGrundy6 hr

Nearby

River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.